Open Access
2017 $L^p$-solutions for a class of fractional integral equations
Ravi P. Agarwal, Asma Asma, Vasile Lupulescu, Donal O'Regan
J. Integral Equations Applications 29(2): 251-270 (2017). DOI: 10.1216/JIE-2017-29-2-251


This paper considers the existence of $L^{p}$-solutions for a class of fractional integral equations involving abstract Volterra operators in a separable Banach space. Some applications for the existence of $L^{p}$-solutions for different classes of fractional differential equations are given.


Download Citation

Ravi P. Agarwal. Asma Asma. Vasile Lupulescu. Donal O'Regan. "$L^p$-solutions for a class of fractional integral equations." J. Integral Equations Applications 29 (2) 251 - 270, 2017.


Published: 2017
First available in Project Euclid: 17 June 2017

zbMATH: 1370.45007
MathSciNet: MR3663523
Digital Object Identifier: 10.1216/JIE-2017-29-2-251

Primary: 34A07 , 34A08

Keywords: Caputo fractional derivative , evolution equation , nonlocal Cauchy problem

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

Vol.29 • No. 2 • 2017
Back to Top